RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1982, Volume 18, Number 5  


Ordinary Differential Equations
Properties of the highest $\sigma $-exponent
E. A. Barabanov
739
Determination of the force function from a given integral of equations of motion
A. S. Galiullin
744
Qualitative investigation in the large of a system in the case of a pole at infinity
V. N. Gorbuzov
748
Solutions of the second Painlevé equation
V. I. Gromak
753
Periodic solutions of periodic differential systems in the general critical case
È. I. Grudo
763
Sharp bounds of characteristic exponents of two-dimensional linear systems with bounded perturbations
N. A. Izobov
767
Lyapunov functions for second-order autonomous systems of first and second classes
G. S. Krechetov
772
Third-order equations without fixed critical points
N. A. Lukashevich
778
Integrals of a general quadratic differential system in cases of the center
V. A. Lunkevich, K. S. Sibirskii
786
Third-order systems without fixed critical points
I. P. Martynov
792
Baire classes of functions and Lyapunov exponents. VI
V. M. Millionshchikov
804
Some extremal search problems on graphs
N. N. Petrov
821
Normal forms of systems of differential equations with a nonzero linear part
A. P. Sadovskii
827
Behavior of solutions of a quasilinear system of differential equations with impulses in the neighborhood of an invariant torus
A. M. Samoilenko, Yu. V. Teplinskii, N. S. Tsyganovsky
833
On the question of the analyticity of a manifold that defines limit cycles
L. A. Cherkas
839
On the nature of a continuous dynamic flow near an invariant compact
A. A. Shestakov, Yu. N. Merenkov
845
Movable singular points of a differential equation with an exponential right-hand side
A. I. Yablonskii
855

Partial Differential Equations
Some classes of completely integrable systems of second-order partial differential equations with fixed critical points
G. M. Arhutik
859
A priori estimates of solutions of nonlinear parabolic equations
M. M. Lavrent'ev (Jn.)
868
An application of the residue method
M. L. Rasulov
877

Short Communications
Quasiperiodic solutions of Hamiltonian systems with a small parameter
A. A. Bel'kovich
886
On the theory of periodic solutions of partial differential equations with small parameters
A. B. Vasil'eva
889
Classes of systems of three differential equations that do not have solutions with indeterminate components
Yu. I. Dezhurko, S. G. Kondratenya
892
The almost-periodicity of trajectories of stable invariant sets of periodic complex analytic systems of differential equations
I. L. Zinchenko
894
Topological equivalence of systems of differential equations in the neighborhood of the point at infinity
M. A. Ivanov
897
Existence of periodic solutions of quasihomogeneous systems
O. A. Ivanov
898
Characteristic vectors of linear Pfaffian systems
P. G. Lasy
901
Structure of a stable invariant set with an infinite number of periodic solutions
V. A. Pliss
904
Transformation of the Lyapunov function of an automatic regulation system
B. N. Skachkov
906
Uniform local controllability and stabilization of a nonlinear recurrent system
E. L. Tonkov
908
Investigation of solutions of systems of two Briot and Bouquet equations in the presence of zero roots of a characteristic equation
T. K. Shemjakina, A. I. Yablonskii
911

Reviews and Bibliography
О книге А. С. Галиуллина “Обратные задачи динамики”
R. G. Mukharlyamov
913
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019